# SDR DALA2025050603483

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 74,830 hours, 28,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0945211) WHILE GAING ACCESS TO STRUCTURE REPAIR FOUND AFT SHEAR WEB AND WALL SUPPORT TO BE CORRODED AT STA 992.8 RBL 45. REMOVED AND REPLACED 147A5712-27 SHEAR WEB AND 147A5710-8 WALL SUPPORT AT AFT WET AREA STA 992.8 RBL 45. IAW B737 SRM 51-40-02.
